# SDR DL764060332

- Difficulty date: April 27, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 14,877 hours, 4,872 cycles
- Engine: Ge CF680C2*
- Engine time: 11,812 hours, 4,543 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766298A
- Condition: Failed
- Location: Lt Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK LT IDG FAILED.  REMOVED AND REPLACED IDG - GENERATOR CHECKS NORMAL.  AFTER IDG REMOVED AND REPLACED - LT PACK INOPERATIVE.  RESET PACK ALL CHECK GOOD.  ETOPS CATEGORY (F):  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
